# SDR SWAA2022111661282

- Difficulty date: October 18, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500d-520 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL,  BS 500D-520, S28L, IN THE FWD CARGO COMPARTMENT.   REPLACED THE INTERCOSTAL IAW SRM 51-10-02, ITEM 9, AND DWG 143A9803, SHEET 8, REV B.
